# SDR AT0000373

- Difficulty date: December 1, 1999
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK IN AFT CARGO BIN DOOR IN NR 5 WEB BEAM.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW DC9 SRM 52-01.
